Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

My father has fever, loose motion, body pain with high BP. Had a stroke

My Father has suffered paralysis stroke in 2005. The doctor has prescribed Ecosprin 150Mg and Amlophin (for B.P.) to be taken daily. But after 1 year, my father stopped them taking regularly and whenver he had high BP he is taking both the tablets. Yesterday he had fever and today loose motions. The BP was high 200/80 and discomfort and aches . A little bit of discomfort near chest ... but not sure as he is bit confused. Could it be due to fever or should be contact emergency?
Asked On : Fri, 19 Feb 2010
Answers:  2 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
great carelessness ...once hit shud have taken a lesson ... these people are always at a higher risk of getting another event which makes life miserable & even ( hard to say) fatal results follow... and this time chest pain may b a premonitory symptom of upcoming cardiac problems which usually r there ...continue medication regularly ...get ecgs , lipid profile , s,. creat .hb / esr /na/ k done ..he needs hospitalization also ... get him worked up properly You can contact me at: with all your details including medicines .your test reports, your other illnesses ,how regular with treatment.
Answered: Thu, 16 Jun 2011
I find this answer helpful
  Anonymous's Response

He should not stop his medications. he wil be at a risk of repeat stroke..dont let him stop medications. Take regular follow ups with his doctor.

Answered: Sat, 20 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor